Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic sheaf cohomology groups of dimension $ n$ of $ n-dimensional$ $ complex$ $ spaces.$


Author: Yum-tong Siu
Journal: Trans. Amer. Math. Soc. 143 (1969), 77-94
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0252684-6
MathSciNet review: 0252684
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Andreotti, Théorèmes de dépendence algébrique sur les espaces complexes pseudoconcaves, Bull. Soc. Math. France 91 (1963), 1-38. MR 0152674 (27:2649)
  • [2] A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. MR 0150342 (27:343)
  • [3] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études Publ. Math. No. 5 (1960). MR 0121814 (22:12544)
  • [4] H. Grauert and R. Remmert, Bilder und Urbilder analytischer Garben, Ann. of Math. 68 (1958), 393-443. MR 0102612 (21:1402)
  • [5] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [6] H. Hironaka, The resolution of singularities of an algebraic variety (characteristic zero), Ann. of Math. (2) 79 (1964), 109-326. MR 0199184 (33:7333)
  • [7] H. Hironaka and H. Rossi, On the equivalence of imbeddings of exceptional complex spaces, Math. Ann. 156 (1964), 313-333. MR 0171784 (30:2011)
  • [8] T. Husain, The open mapping and closed graph theorems in topological vector spaces, Clarendon Press, Oxford, 1965. MR 0178331 (31:2589)
  • [9] H. Komatsu, Resolutions by hyperfunctions of sheaves of solutions of differential equations with constant coefficients, Math. Ann. 176 (1968), 77-86. MR 0226181 (37:1771)
  • [10] N. Kuhlmann, Die Normalisierung komplexer Räume, Math. Ann. 144 (1961), 110-125. MR 0137846 (25:1295)
  • [11] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équation de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955-1956), 271-355. MR 0086990 (19:280a)
  • [12] -, Faisceaux sur les variétés analytique-réelles, Bull. Soc. Math. France 85 (1957), 231-237.
  • [13] H.-J. Reiffen, Riemannsche Hebbarkeitssätze für Cohomologieklassen mit kompakten Träger, Math. Ann. 164 (1966), 272-279. MR 0197779 (33:5942)
  • [14] G. Scheja, Fortsetzungssätze des komplex-analytischen Cohomologie und ihre algebraische Charakterisierung, Math. Ann. 157 (1964), 75-94. MR 0176466 (31:738)
  • [15] J.-P. Serre, Un théorème de dualité, Comment. Math. Helv. 29 (1955), 9-26. MR 0067489 (16:736d)
  • [16] Y.-T. Siu, Analytic sheaf cohomology groups of dimension n of n-dimensional non-compact complex manifolds, Pacific J. Math. 28 (1969), 407-411. MR 0243116 (39:4440)
  • [17] W. Thimm, Lückengarben von kohärenten analytischen Modulgarben, Math. Ann. 148 (1962), 372-394. MR 0143944 (26:1493)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252684-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society